RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 36, Issue 2(218)  


In memory of Mikhail Alekseevich Lavrent'ev
P. S. Aleksandrov, N. N. Bogolyubov, A. N. Kolmogorov, L. A. Lyusternik, G. I. Marchuk, S. L. Sobolev, B. V. Shabat
3
Theta functions and non-linear equations
B. A. Dubrovin
11
Fourier integral operators and the canonical operator
V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov
81
The finite simple groups and their classification
M. Aschbacher
141

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a quantum model for two-dimensional principal chiral fields
I. V. Cherednik
173
Homeomorphisms with minimal entropy on two-dimensional manifolds
S. Kh. Aranson, V. Z. Grines
175
Stabilization of statistical solutions of a non-linear parabolic equation with white noise
T. V. Girya
177
On lower estimates for the diameters of some finite-dimensional sets
E. D. Gluskin
179
On the topological structure of compact homogeneous spaces with soluble fundamental group
V. V. Gorbatsevich
181
On spectral differential operators with periodic coefficients
V. A. Dmitrushchenkov
183
On the monotonicity of inductive dimensions
Yu. I. Kotov
185
On the curvature of the group of measure-preserving diffeomorphisms of an $n$-dimensional torus
A. M. Lukatskii
187
On the Schrödinger operator in a magnetic field
A. S. Lyskova
189
Estimates for linear forms in values of $G$-functions and their applications to the solution of Diophantine equations
E. M. Matveev
191
On a class of homogeneous spaces of compact Lie groups
V. G. Mkhitaryan
193
Differential operators on Lie groups
Yu. A. Neretin
195
The characteristic equation for $3\times 3$ matrices over octaves
O. V. Ogievetskii
197
The characteristic of the spectrum of some boundary-value problems for the Sturm–Liouville operator
O. A. Plaksina
199
Large deviations for Gibbs random fields
S. K. Pogosyan
201
On new estimates for the Weyl sums and the remainder term in the distribution of the fractional parts of a polynomial
L. D. Pustyl'nikov
203
On classical solutions of quasilinear degenerate elliptic second-order equations with discontinuous coefficients
L. P. Romaskevich
205
On the problem of unique solubility of a three-dimensional Navier–Stokes system for almost all initial conditions
A. V. Fursikov
207

Mathematical Events in the USSR
Nikolai Pavlovich Korneichuk (on his sixtieth birthday)
V. L. Velikin, A. A. Zhensykbaev, V. P. Motornyi, S. M. Nikol'skii, V. I. Ruban
209
Mark Aleksandrovich Krasnosel'skii (on his sixtieth birthday)
N. N. Bogolyubov, A. Yu. Ishlinskii, L. V. Kantorovich, B. N. Sadovskii, S. L. Sobolev, V. A. Trapeznikov, N. A. Bobylev
215
Aleksandr Filippovich Timan (on his sixtieth birthday)
V. F. Vlasov, A. N. Kolmogorov, V. G. Ponomarenko, V. N. Trofimov, D. B. Yudin
221
Second All-Union School on Theory of Finite Groups
A. I. Kostrikin, A. I. Starostin, S. A. Syskin
227
Second enlarged session of seminar “Ring Theory”, April 7–9, 1980
L. A. Bokut', A. I. Shirshov
229
Seventh All-Union Symposium on Group Theory
V. M. Glushkov, Yu. I. Merzlyakov
232
Fifth Republican Conference of Byelorussian Mathematicians
S. A. Gabrusevich, A. A. Gusak, M. D. Martynenko
236
All-Union Symposium on Theory of Approximation of Functions in Complex Domain
I. I. Golichev, A. F. Leont'ev, V. V. Napalkov
237
Conference “Theoretical and Applied Problems in Mathematics” in Tartu
M. A. Abel
237

Reviews and Bibliography
R. A. Aleksandryan and È. A. Mirzakhanyan, General Topology (a review)
E. G. Sklyarenko
239
Yu. G. Borisovich, N. M. Bliznyakov, Ya. A. Izrailevich, T. N. Fomenko, Introduction to Topology (a review)
E. G. Sklyarenko
241
New books on mathematics
L. P. Kalinina
245

Letters to the Editor
Correction
D. Adnadzhevich
252
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019